Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF THE IRANIAN STATISTICAL SOCIETY (JIRSS)   MARCH 2007 , Volume 6 , Number 1; Page(s) 1 To 16.
 
Paper: 

OUTER AND INNER CONFIDENCE INTERVALS BASED ON EXTREME ORDER STATISTICS IN A PROPORTIONAL HAZARD MODEL

 
 
Author(s):  AHMADI JAFAR, RAZMKHAH M.
 
* 
 
Abstract: 

Let Mi and M'i be the maximum and minimum of the ith sample from k independent sample with different sample sizes, respectively. Suppose that the survival distribution function of the ith sample is Fi=Fai, where ai is known and positive constant. It is shown that how various exact non-parametric inferential procedures can be developed on the basis of Mi’s and Mi’s for distribution function F without any assumptions about it other than F is continuous. These include outer and inner confidence intervals for quantile intervals and upper and lower confidence limits for quantile differences.
Three schemes have been investigated and in each case, the associated confidence coefficients are obtained. A numerical example is given in order to illustrate the proposed procedure.

 
Keyword(s): COVERAGE PROBABILITY, PROPORTIONAL HAZARD MODEL, QUANTILE DIFFERENCE, QUANTILE INTERVAL, TOLERANCE INTERVAL
 
References: 
  • ندارد
 
  pdf-File tarjomyar Persian Abstract Yearly Visit 71
 
Latest on Blog
Enter SID Blog